# SDR C2XA04CL038

- Difficulty date: April 19, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: CAE311147
- Condition: Failed
- Location: Left
- Part time: 11,665 hours, 8,435 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED NR 1 ENGINE VIBRATION IN FLIGHT.  THE AIRCRAFT DIVERTED INTO DAYTON AND LANDED.  AFTER LANDING THE NR 1 ENGINE HAD A SMALL FIRE OUT THE BACK OF THE ENGINE.  THE FIRE WAS EXTINGUISHED AND NO OTHER INCIDENT OCCURRED.  MAINTENANCE REPLACED THE NR 1 ENGINE AND OPERATIONAL CHECKS WERE GOOD.
